MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 LCS HP IM PLATE 4 DEG RT; KNEE INSTRUMENT : ALIGNMENT DEVICES

DEPUY ORTHOPAEDICS INC 1818910 LCS HP IM PLATE 4 DEG RT; KNEE INSTRUMENT : ALIGNMENT DEVICES
Catalog Number 950503013
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total knee replacement on (b)(6) 2018.The doctor was setting up the rod that attaches to the block and realized that the ap block wouldn¿t lock correctly.When we pulled the block apart we notice the plate and the rod had broken away from it self, which is why he couldn¿t lock the two together.Action taken: open up another tray of instruments to get another rod, call ops who sent another rod in to replace so we had all the correct instruments for all five knees on that day.No delay to procedure.No ae to patient.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS HP IM PLATE 4 DEG RT
Common Device Name
KNEE INSTRUMENT : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7312845
Report Number1818910-2018-54529
Device Sequence Number16169264
Product Code LXH
UDI-Device Identifier10603295230069
UDI-Public10603295230069
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950503013
Device Lot NumberJ0309
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1